# SDR HEEA096023

- Difficulty date: May 12, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 19,179 hours
- Engine: Pwa PT6*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Part serial: 9856
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE NR 1 BOOST PUMP FAILED.  MAINTENANCE REPLACED THE NR 1 BOOST PUMP.
